October 9 2018, 9:16 am PT | Posted in: Hair Loss Causes
I have been on topamax for 20 years and now wear wigs. I am completely heart broken. I had lovely hair. I was put on Topamax for a off label use for mood disorder when I could of been put on so many other different medications. It is so very sad. I am 47 and I have to wear wigs to look pretty. I stopped taking this medication (cold turkey) six months ago with no problem at all and have noticed no change so far.
I had a man a while back who did Scalp Micropigmentation after he took off his hair piece which he wore for 25 years. He went to the office and everyone commented that he should have shaved his head years ago because he looked good showing off all of that “nice hair”. (It was really the Scalp Micropigmentation as he had a Class 7 balding pattern but looked like a man with a fully shaved head of hair.) See here: https://scalpmicropigmentation.com/bold-shaved-look/